Electron. J. Diff. Equ., Vol. 2010(2010), No. 178, pp. 1-24.

Dynamical problems without initial conditions for elliptic-parabolic equations in spatial unbounded domains

Mykola Bokalo

We consider a problem without initial conditions for degenerate nonlinear evolution equations with nonlinear dynamical boundary condition in spatial unbounded domains. We obtain sufficient conditions for the well-posedness of this problem without any restrictions at infinity.

Submitted October 28, 2010. Published December 22, 2010.
Math Subject Classifications: 34A09, 34G20, 35B15, 35K65, 47J35.
Key Words: Problems without initial conditions; degenerate implicit equations; nonlinear evolution equations.

Show me the PDF file (352 KB), TEX file, and other files for this article.

Mykola Bokalo
Department of Differential Equations
Ivan Franko National University of Lviv
Lviv, Ukraine
email: mm.bokalo@gmail.com

Return to the EJDE web page